# SDR SWAA2021112332168

- Difficulty date: October 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER CUT OUT AT LOWER FUSELAGE ; 2021-486578 / [01] TOOL USED P/N:NORTEC 600D S/N: 210138503 CAL DUE DATE: 05-MAR-22; [02] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150; S/N: AE-412600; DUE DATE: 21/JUL/22; [03] REPAIRED EXTERNAL GROUND ELECTRICAL POWER AFT CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4; [04] CORRECTIVE ACTION 3 REPAIRED EXTERNAL GROUND ELECTRICAL POWER AFT CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] STEP 4 COMPLETE RII
